RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 45, Issue 1  


Boundedness conditions and the norm of the operator of internal superposition in the space of vector functions
A. B. Antonevich
3
Haar's condition for systems of vector-valued functions
A. L. Garkavi
10
Existence of holomorphic preimages in all directions
S. V. Znamenskii
16
Transformations of $R$-surfaces of Euclidean space preserving their Grassman image
A. N. Zubkov, V. T. Fomenko
20
Second-order infinitesimal bendings of surfaces of rotation with densification at a pole
I. Ivanova-Karatopraklieva, I. Kh. Sabitov
28
Locally Hamiltonian graphs
D. Katona, A. Kostochka, Ya. Pykh, B. Stechkin
36
Chain rule and its inverse for maps of locally convex spaces
S. G. Lobanov
43
Traces of functions with summable gradient in a domain with a peak summit on the boundary
V. G. Maz'ya, S. V. Poborchi
57
Solvability spectra for varieties of Lie algebras and Lie rings
L. M. Martynov
66
Nilpotent lattice-ordered groups
N. Ya. Medvedev
72
Qualitative dynamics of sets defined by differential inclusions
A. I. Panasyuk
80
Defining relations for a degenerate elementary unitary group over a quadratic extension of an ordered Euclidean field
Zh. S. Satarov
89
A class of simple nonassociative algebras
V. T. Filippov
101
Quasiclassical scattering of wave packets on a narrow band in which the potential rapidly changes
A. I. Shafarevich
106
Algebraic independence of values of $E$-functions at algebraic points
A. B. Shidlovskii
115
Local minima of the Epstein zeta-function
S. Sh. Shushbaev
123

Brief Communications
Vector fields on locally compact abelian groups
S. S. Akbarov
132
On the existence of analytic integrals in a three-dimensional problem of $n$ fixed centers
S. S. Samarova, K. L. Samarov
134
On the smoothing of solutions of the Cauchy problem for a system of equations of surface waves
I. A. Shishmarev
136
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019